ASK, ADVICE, ASSOCIATE WITH

LOGIN  |  SIGN UP    
TRAPIC MF Effects
  • April 03, 2012 15:07
  • Category : Trying To Conceive
  • 1 answers


Bharatmomsmother- NRD question

NRD

karma: 1

 Hi , I am 29 yr female, trying to conieve for last one year. I have a history of PCOD. Just this month on 8th day I got my HSG done. All ok in the report. But after the innitial spotting on say day. It again started bleeding on next day evening. I waited for 3-4 days to stop , but it doesnot, so i contacted my doc, she prescribed me TRAPIC MF for 2 days .2 times a day. But when i thought it was about to stop, again bleeding on eveing so i continued for 3 more day. It slight brown discharge in the morning but its dark red bleeding in the eveing. I dont know what to do. Can anyone tell how much time does medicine take to show it full effect. Or is there anything to worry. Please help.

 

You can share this Blog/Article to your friends by clicking the respective Icon below.

Tags : TRAPIC MF Effects


1 answers so far. What are your thoughts?


moms community Shirleysmom

Shirleys..

karma: 839

 It contains tranexamic acid and mefanimic acid. Used to stop bleeding. Side effects include nausea, head ache , giddiness, diarhhoea . Pls go and visit the gynecologist directly and get treatments asap. Dont waste ur time.


  • about 2 years ago

Answers from Gynecologist - Dr.K.Balakumari

Can eyebrow threading be done during pregnancy.I am in my 7th month now.

Yes it can be done


  • over 1 year ago
Related questions
Here are some related posts to the question you are viewing. Feel free to check them out, answer and share with your friends!



Answer of the month
moms community lux23

lux23

karma: 1627

Kids Online Safety

kids or child internet safety guidelines

Reviews and Listings from Moms
Latest Activity
More about Indian and Bharat moms or mothers community activities